Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? Yes
Write-up: Information has been received from a nurse practitioner concerning a patient''s nephew, a 17 year old male consumer who she "thought" was vaccinated with a dose of GARDASIL (lot number not provided) in November 2010. The nurse practitioner stated that two weeks after the patient received the dose of GARDASIL, approximately November 2010 (also reported as "two weeks ago" on approximately 01-APR-2011), the patient died of sudden cardiac death on the lacrosse field. Unspecified medical treatment was given. It was unspecified if any lab diagnostic test were performed. The cause of death was sudden cardiac death. Sudden cardiac death was considered to be immediately life-threatening and disabling by the reporting nurse practitioner. Additional information has been requested.
Copyright © 2020 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166